Share Facebook
Crohn's Disease Forum » Your Story » Feeling Light-headed or dizzy?


04-21-2014, 07:16 PM   #1
CrohnsNewbie2
 
CrohnsNewbie2's Avatar
 
Join Date: Apr 2014
Location: MA

My Support Groups:
Feeling Light-headed or dizzy?

Hey Everyone!

I was just curious if anyone is feeling light-headed, dizzy, or fatigued while on any medication for crohn's? Today I suddenly felt really dizzy and faint when I was leaving work. I'm at home right now in bed just trying to eat and relax. Is anyone dealing with these symptoms? I'm eating as best as I can but a lot of foods don't agree with my stomach and I would rather stick to a few foods that I know are fine.
04-21-2014, 07:24 PM   #2
theOcean
Moderator
 
theOcean's Avatar
 
Join Date: Jan 2014
Location: Toronto, ON, Canada

My Support Groups:
Which medications are you on? That may help tell us which medication it is. Otherwise, if your disease is active, it may also be the result of low iron.
__________________
Diagnosis: Fistulizing Crohn's, 2011 (originally Dx as Ulcerative Pancolitis)
Past Medication: Pentasa, Remicade, Prednisone, Imuran
Current Medication: Humira (biweekly), 100mg 6mp
Unrelated Medication: 36mg Concerta, 75mg Pregabalin
Currently: In remission!
04-21-2014, 07:26 PM   #3
CrohnsNewbie2
 
CrohnsNewbie2's Avatar
 
Join Date: Apr 2014
Location: MA

My Support Groups:
Hey Ocean! You're probably right...it might low iron. Im on predisone and azathioprine.
04-21-2014, 07:30 PM   #4
theOcean
Moderator
 
theOcean's Avatar
 
Join Date: Jan 2014
Location: Toronto, ON, Canada

My Support Groups:
Dizziness is one of the symptoms to mention to your doctor. If this is your first week on azathioprine, though, I found that it caused dizziness and brainfog for me. But after the first week, I had no symptoms and was totally fine on it. It seems that a lot of people are affected the first week or so.

Are you getting regular blood tests for it? I would recommend getting one done anyway to check your iron.
04-21-2014, 07:32 PM   #5
CrohnsNewbie2
 
CrohnsNewbie2's Avatar
 
Join Date: Apr 2014
Location: MA

My Support Groups:
It's my second day on azathioprine they told me that I should get blood tests done in 2 weeks of taking the medication. I really don't want to take this medication though...it's scary. Do you feel any better from taking it or notice a difference at all?
04-21-2014, 08:00 PM   #6
theOcean
Moderator
 
theOcean's Avatar
 
Join Date: Jan 2014
Location: Toronto, ON, Canada

My Support Groups:
It may just be from the first week of taking it, then. If you find your symptoms become unmanageable, or if you get the ones it warns about, contact your GI.

By the time I was put on Imuran, I had already been on Remicade so it didn't seem very scary, haha. I was already in remission when I had started taking it, but I will likely have to go back on it or some other form of immunosuppressant because my illness is so severe. Think of it this way: if it works for you, it may save you from getting sick and having to go on an even stronger medication in the future.
Reply

Crohn's Disease Forum » Your Story » Feeling Light-headed or dizzy?
Thread Tools


All times are GMT -5. The time now is 03:58 PM.
Copyright 2006-2017 Crohnsforum.com